# SDR SWAA2021100412485

- Difficulty date: August 26, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 46,748 hours, 27,979 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT DOOR THRESHOLD WEB HAS AREAS OF CORROSION ON UPPER SURFACE. ; / [01] CORROSION FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-1.; [02] LOCATED AND DRILLED NEW THRESHOLD WEB IAW SRM 51-40-05.; [03] INSTALLED NUT PLATES ON NEW THRESHOLD WEB PER SRM 51-40-02.; [04] OK TO CLOSE; [05] INSPECTED NUT PLATES INSTALL; [06] REMOVED AND REPLACED FWD CARGO THRESHOLD WEB PER SRM 51-40-02. SEE PARTIAL WORK ACCOMPLISHED.; [07] INSPECTED REPLACED FWD CARGO THRESHOLD WEB PER SRM 51-40-02. SEE PARTIAL WORK ACCOMPLISHED
